Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Eye twitch on eyelid, dizziness, nausea. Prescribed prochlorperazine

Hello, Please can you advise me? I have a constant eye twitch on my right upper eyelid , it goes across my whole eyelid and started about 4 weeks ago just occasionally at first and now it is permanent, all day long. For the past 2 weeks I have felt dizzy, not spinning just woozy as though my brain is whooshing around,and slightly nauseous. in addition, I have bad pain over my right eye on the brow bone and on the right side of my head. All of these symptoms were absent in the morning at first, coming on in the afternoon and staying till bed time, now they start much earlier in the day, and sometimes I wake up feeling woozy and slightly nauseous. I have been prescribed Prochlorperazine 5mg 3 x daily, but feel no better for taking it. I am a 44 year old female, I take paroxetine daily (have been for many years) for depression , I am not sure what other information you require. Thank you for your time.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear Jojo

Thanks for your query
The symptoms as I gather from your mail is progressive symptoms starting with twitching of right eye lid to current state of pain along right side of head. The duration seems more than 2 years. There are times when you are having imbalance and indefinite cephalicl sensations.

Most probably you are not dealing with anything sinister. The duration of 2 years of symptoms in reassuring in a way as longer the duration of headache less is the chance of having any structural aetiology.

I dont think there is any role of prochlorperazine and symptoms definitely are not related to paroxetine.

I would suggest getting thorough neurological examination including Fundus exam. If your doctor feels necessary he may also advise you to get a MRI.

A course of Amitryptiline may be worth try
Answered: Sun, 17 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor